COOK INC NCIRCLE TIPLESS STONE EXTRACTOR; FFL DISLODGER, STONE, BASKET, URETERAL, METAL
Back to Search Results |
| Model Number |
G46206 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.E1 - first and last name: unknown.G4 - pma/510(k) #: exempt.H3 - device evaluated by mfg: device evaluation anticipated but not yet begun.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
As reported, upon opening the package of an ncircle tipless stone extractor, the user found one line of the basket wire to be broken.The ureteroscopic lithotripsy (ursl) procedure was completed without difficulties by using a new ncircle tipless stone extractor.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.